MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DISPOSABLE KIT FOR 2.9MM PUSHLOCK; MANUAL INSTR, GENERAL SURGICAL
Model Number DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/14/2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1923ds disposables kit drill was not as sharp as usual, so the doctor stopped using it and opened another one of the same products, which allowed him to complete the procedure without any problems.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically misalignment of the instrument during use.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
DISPOSABLE KIT FOR 2.9MM PUSHLOCK
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23335642
Report Number1220246-2025-04692
Device Sequence Number9937563
Product Code MDM
UDI-Device Identifier00888867023079
UDI-Public(01)00888867023079(11)240426(17)290331(10)15240455
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISPOSABLE KIT FOR 2.9MM PUSHLOCK
Device Catalogue NumberAR-1923DS
Device Lot Number15240455
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown